RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 1, Pages 224–255 (Mi izv1955)  

This article is cited in 7 scientific papers (total in 7 papers)

Control of Markov processes and $W$-spaces

N. V. Krylov


Abstract: Problems in the control of continuous Markov processes on a semicompactum by two players with conflicting interests are studied. The basic content of the paper is a derivation of Bellman's equations in the case where control is exercised for an infinite time (Theorem 3), and in the case of a problem of optimal stopping (Theorem 6). The results are illustrated by two examples (Theorems 1 and 2).

Full text: PDF file (2793 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:1, 233–266

Bibliographic databases:

UDC: 519.2
MSC: Primary 93E05, 90D05; Secondary 93E20, 60J25
Received: 08.12.1969

Citation: N. V. Krylov, “Control of Markov processes and $W$-spaces”, Izv. Akad. Nauk SSSR Ser. Mat., 35:1 (1971), 224–255; Math. USSR-Izv., 5:1 (1971), 233–266

Citation in format AMSBIB
\Bibitem{Kry71}
\by N.~V.~Krylov
\paper Control of Markov processes and $W$-spaces
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 1
\pages 224--255
\mathnet{http://mi.mathnet.ru/izv1955}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=295427}
\zmath{https://zbmath.org/?q=an:0274.93049}
\transl
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 1
\pages 233--266
\crossref{https://doi.org/10.1070/IM1971v005n01ABEH001040}


Linking options:
  • http://mi.mathnet.ru/eng/izv1955
  • http://mi.mathnet.ru/eng/izv/v35/i1/p224

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Bensoussan, J.L. Lions, “Problemes de temps d’arret optimal et inequations variationnelles paraboliques”, Applicable Analysis, 3:3 (1973), 267  crossref
    2. E. B. Frid, “On the semiregularity of boundary points for nonlinear equations”, Math. USSR-Sb., 23:4 (1974), 483–507  mathnet  crossref  mathscinet  zmath
    3. Łukasz Stettner, “Zero-sum Markov games with stopping and impulsive strategies”, Appl Math Optim, 9:1 (1982), 1  crossref  mathscinet  isi
    4. J. P. Lepeltier, ET M. A. Maingueneau, “Le jeu de Dynkin en theorie generale sans l'hypothese de Mokobodski”, Stochastics, 13:1-2 (1984), 25  crossref
    5. Yoshio Ohtsubo, “Neveu's martingale conditions and closedness in Dynkin stopping problem with a finite constraint”, Stochastic Processes and their Applications, 22:2 (1986), 333  crossref
    6. Hideo Nagai, “Non zero-sum stopping games of symmetric Markov processes”, Probab Theory Relat Fields, 75:4 (1987), 487  crossref  mathscinet  zmath
    7. Pavel V. Gapeev, Christoph K�hn, “Perpetual convertible bonds in jump-diffusion models”, Statistics & Decisions, 23:1 (2005), 15  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:283
    Full text:82
    References:56
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019